# SDR DXTA200702146

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,827 hours, 3,585 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO MACH TRIM OFF AND YD DAMP OFF CAS MESSAGE PRIOR TO 80 KTS.  [SUP 05-02-07] CONFIRMED SPLIT IN AIRSPEED INDICATION AS WELL AS CONFIRIMED DISCREPANCY CAS MESSAGES. TROUBLESHOT TO A LARGE AMOUNT OF WATER IN PITOT PLUMBING. PURGED PLUMBING. OPERATIONAL CHECK AND LEAK CHECKS GOOD. NO SPLIT NOTED POST MAINTENANCE. MAINTENANCE IAW 750 MM CHAPTER 34-11-01
